Research Article Open Access

On Concircular Structure Spacetimes II

A. Shaikh and Kanak Kanti Baishya

Abstract

We studied concircular structure spacetimes which are connected 4-dimensional Lorentzian concircular structure manifolds.

American Journal of Applied Sciences
Volume 3 No. 4, 2006, 1790-1794

DOI: https://doi.org/10.3844/ajassp.2006.1790.1794

Submitted On: 28 April 2005 Published On: 30 April 2006

How to Cite: Shaikh, A. & Baishya, K. K. (2006). On Concircular Structure Spacetimes II. American Journal of Applied Sciences, 3(4), 1790-1794. https://doi.org/10.3844/ajassp.2006.1790.1794

  • 2,737 Views
  • 2,307 Downloads
  • 24 Citations

Download

Keywords

  • (CS)4-spacetime
  • perfect fluid spacetime
  • scalar curvature
  • conformally flat